# SDR ASAA0957007

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,437 hours, 2,538 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT STAY ENGAGED GROUNDED YES.  A/T FFR SHOWS (ONLY 1 LEG) MSG NR 22-31688 ASM 2 FAULTS TOGETHER WITH NUMEROUS CREW OPS ERROR MSG NR 22 31680.  CHECKED REST OF ALL A/T 40 LEGS NO FAULTS.  NO FAULTS ON DFCS FFR.  ACCOMPLISHED FIM 22-31 TASK 805 AND MM 22-31-00 SERVO MOTOR TESTS INTERACTIVE TESTS TORQUE TESTS AND THROTTLE TESTS ALL PASS.
